×

zbMATH — the first resource for mathematics

The structure of crossed product C*-algebras: A proof of the generalized Effros-Hahn conjecture. (English) Zbl 0405.22005

MSC:
22D25 \(C^*\)-algebras and \(W^*\)-algebras in relation to group representations
22D05 General properties and structure of locally compact groups
22E10 General properties and structure of complex Lie groups
43A07 Means on groups, semigroups, etc.; amenable groups
46L05 General theory of \(C^*\)-algebras
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Auslander, L., Moore, C.C.: Unitary representations of solvable Lie groups, Mem. Amer. Math. Soc. no. 62, 1966 · Zbl 0204.14202
[2] Bourbaki, N.: General Topology, Part 2, Hermann and Addison-Wesley, Paris, 1966 · Zbl 0145.19302
[3] Dixmier, J.: Sur le revêtement universel d’un groupe de Lie de type I, C.R. Acad. Sci. Paris252, Sér, A, 2805-2806 (1961) · Zbl 0116.02301
[4] Dixmier, J.: Dual et quasi-dual d’une algèbre de Banach involutive, Trans. Amer. Math. Soc.104, 278-283 (1962) · Zbl 0112.07302
[5] Dixmier, J.: Sur les espaces localement quasi-compacts, Canad. J. Math.20, 1093-1100 (1968) · Zbl 0169.54101 · doi:10.4153/CJM-1968-106-4
[6] Doplicher, S., Kastler, D., Robinson, D.W.: Covariance algebras in field theory and statistical mechanics, Comm. Math. Phys.3, 1-28 (1966) · Zbl 0152.23803 · doi:10.1007/BF01645459
[7] Effros, E.G.: A decomposition theory for representations ofC *-algebras, Trans. Amer. Math. Soc.107, 83-106 (1963) · Zbl 0113.09602
[8] Effros, E.G., Hahn, F.: Locally compact transformation groups andC *-algebras, Mem. Amer. Math. Soc. no. 75, 1967 · Zbl 0166.11802
[9] Feldman, J., Hahn, P., Moore, C.C.: Orbit structure and countable sections for actions of continuous groups. Adv. in Math.28, 186-230 (1978) · Zbl 0392.28023 · doi:10.1016/0001-8708(78)90114-7
[10] Fell, J.M.G.: The structure of algebras of operator fields, Acta Math.106, 233-280 (1961) · Zbl 0101.09301 · doi:10.1007/BF02545788
[11] Glimm, J.: Families of induced representations. Pacific J. Math.12, 885-911 (1962) · Zbl 0121.10303
[12] Gootman, E.C.: Primitive ideals ofC *-algebras associated with transformation groups, Trans. Amer. Math. Soc.170, 97-108 (1972) · Zbl 0246.43005
[13] Green, P.: The local structure of twisted covariance algebras, Acta Math.140, 191-250 (1978) · Zbl 0407.46053 · doi:10.1007/BF02392308
[14] Guichardet, A.: Caractères des algebres de Banach involutives, Ann. Inst. Fourier (Grenoble)13, 1-81 (1962) · Zbl 0124.07003
[15] Mackey, G.W.: On a theorem of Stone and von Neumann, Duke Math. J.16, 313-326 (1949) · Zbl 0036.07703 · doi:10.1215/S0012-7094-49-01631-2
[16] Mackey, G.W.: Imprimitivity for representations of locally compact groups, I, Proc. Nat. Acad. Sci. U.S.A.35, 537-545 (1949) · Zbl 0035.06901 · doi:10.1073/pnas.35.9.537
[17] Mackey, G.W.: Induced representations of locally compact groups, I, Ann. Math.55, 101-139 (1952) · Zbl 0046.11601 · doi:10.2307/1969423
[18] Mackey, G.W.: Unitary representations of group extensions, I, Acta Math.99, 265-311 (1958) · Zbl 0082.11301 · doi:10.1007/BF02392428
[19] Parthasarathy, K.R.: Probability measures on metric spaces, New York and London: Academic Press 1967 · Zbl 0153.19101
[20] Pukanszky, L.: The primitive ideal space of solvable Lie groups, Invent. Math.22, 74-118 (1973) · Zbl 0294.22009 · doi:10.1007/BF01392298
[21] Pukanszky, L.: Characters of connected Lie groups, Acta Math.133, 81-137 (1974) · Zbl 0323.22011 · doi:10.1007/BF02392143
[22] Ramsay, A.: Nontransitive quasi-orbits in Mackey’s analysis of group extensions, Acta Math.137, 17-48 (1976) · Zbl 0334.22004 · doi:10.1007/BF02392411
[23] Rieffel, M.A.: Unitary representations of group extensions: An algebraic approach to the theory of Mackey and Blattner, Adv. in Math., in press (1979) · Zbl 0449.22002
[24] Sauvageot, J.-L.: Idéaux primitifs de certains produits croisés, Math. Ann.231, 61-76 (1977) · Zbl 0355.43004 · doi:10.1007/BF01360030
[25] Sauvageot, J.-L.: Idéaux primitifs induits dans les produits croisés, preprint
[26] Takesaki, M.: Covariant representations ofC *-algebras and their locally compact automorphism groups, Acta Math.119, 273-303 (1967) · Zbl 0163.36802 · doi:10.1007/BF02392085
[27] Zeller-Meier, G.: Produits croisés d’uneC *-algèbre par un groupe d’automorphismes, J. Math. Pures et Appl.47, 101-239 (1968) · Zbl 0165.48403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.